This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I suffer from Anxiety Attacks, and im worried about my health a lot. And I always think I have something new.
The last couple months, iv been having these weird flashing lights that look like zig zags going across my vision, normally when im looking at something bright. But it doesnt happen all the time and it doesnt last long. I also get flashing lights, and floaters. I have read all these things about it, and I dunno if its me, or if I have a brain tumor or if my eye is dissconnecting or yeah.
Also sometimes I get this weird gurgling sound in the back of my neck.. It last for a few seconds then goes away for a while..
Im not moving my neck when it happends.. Im freaking my self out thinking I have a vein blocked or something..
I do drink alot of caffine, and I spend most of my day in front of a computer..
I dont really get head aches, but sometimes when im walking I feel off balance.. But it doesnt happen much but it still freaks me out..
Could there be something really wrong with me, or am I making it all up..
So to sum it up, I get zig zags, flashing lights, floaters, weird noise in neck.. Doesnt happen all the time, but I cant stop thinking about all of it.. Should I be worried or am I normal.. What do you think I should do..
I don't think you are making it up but I do think you are probably tuning in too carefully to the kind of bodily noise that goes on all the time, and you are becoming obsessed with it because you are anxious for other reasons, so I suggest you explore the anxiety with a therapist. get a consultation.
I have the floaters and my little lights are more like fier flies.I've noticed my floaters are worse when my anxiety is high I have anxiety everyday I take xanax .25 3 to 4 times a day.I like you worry about my health(more my heart)24/7.My eye doctor told me something about the anxiety make my eye focus different and that why i see the floaters more.
I too have panic disorder in which I have taken .50 Xanax twice a day for about 2 years now. I see floaters all of the time, worse when I get anxious, and my eye doctor confirmed as well that anxiety can cause this, and also that almost everyone has floaters, but most people's eyes are not sensative enough to notice it.
It's strange what our minds can do to ourselves, we get caught up in things that most people just ignore. At least for your eyes, I don't think that there is anything going on other than anxiety, your eye doctor would have been able to tell if it was something to be concerned with.
Hope things begin to go well for you. Hang in there!
Does anyone have thier ears flush or get hot when thier anxiety get up.My ears will get red and hot?My doctor say just anxiety.Ever wonder what all this anxiety/panic can do.If anxiey/panic were a good thing it could cure world hunger.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.